# SDR 97FDEA00617

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652553511
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0551 029 CORROSION (C53-224-06) ON STRINGER 9 LEFT IN SEVERAL AREAS BETWEEN BS 620 AND 740.  REPAIRED 59L BETWEEN BS 620-740 IAW FED 53-10-1 AND FED SRM 53-10-3.
